Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Dealing with Parkinson's, on medicines, has slow movement, constipation, imbalance. What could be the causes?

my father in law(82) is suffering from parkinson since 1 1/2 year.For last three months he is taking SYNDOPA 110 AND ROPARK 0.25 Present dose is Syndopa 110 -----1tab----1tab----11/2 tab/day AND Ropark 0.25 --1tab----------1tab per day. At present his movement is very slow,unable to walk alone.heavy constipation ,disbalance.These problems has increased after taking the medicines.Please advice ugtly @ .( YYYY@YYYY ) CELL- 0000. Your suggestions are welcome.
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist, Surgical 's  Response
Dear Mr Kishore Mullick,

It seems that your father in law is exhibiting signs of disease progression. Unfortunately, Parkinson's disease is incurable and despite medical treatment the disease progresses. Therefore he needs to be under regular follow-up with the specialist who will assess whether there needs to be a dose increase in his current medicines or any change to the medicines he is taking. Constipation is a common and troubling side effect with Parkinson's disease. The disease itself causes the constipation and most of anti-parkinson's medicines aggravate it. Therefore, he needs to ensure adequate fibre intake in the diet, adequate fluid intake. Stool softners and laxatives will also help.

Hope this helps.
Answered: Wed, 2 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor